How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52556
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I'm reading your 6 year old reply to the drug Modafinil and

Customer Question

I'm reading your 6 year old reply to the drug Modafinil and it's side effects. Thank you for this. Is there any new data 6 years later?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

what do you mean by new data?

Customer: replied 1 year ago.
Is this dialog confidential?
Expert:  Dr. Thomas, MD replied 1 year ago.

it can be seen by other experts, etc.

None of your personal information is visisable, only questions and answers.

What is your question.

Customer: replied 1 year ago.
Have you learned any more about the dangers of taking it?
Expert:  Dr. Thomas, MD replied 1 year ago.

All medications have side effects.

Those of provigil [modafinil] are well established.

Here is a complete, up to date list from FDA prescribing information.

http://www.drugs.com/sfx/provigil-side-effects.html\

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Expert:  Dr. Phil, MD replied 1 year ago.

This is actually a very safe drug with few side effects in real world practice

The most significant I have seen is "air hunger".

The person feels short of breath but it isn't serious

If you need it I recommend it

Expert:  Dr. Phil, MD replied 1 year ago.

please dno't forget a positive rating. I appreciate it :)

if you have more questions, just reply

Related Medical Questions